Menu Home

Endometriosis

Hi Everyone,

Do you ever have so much going around in your head that you can hardly think. It’s hard to get anything done as you don’t know where to start!

I’m just going to write and see what come out.

I am been suffering with endometriosis for a few years now and like with my fibromyalgia, I have been trying to figure it out and fix it. To be honest it’s been such a head wrecker as once again like fibro, nothing seems to be working for me. Some medication works but the side affects are so serve that I can’t continue the treatment.

About a year and a half ago my treatment was Decapeptyl injection which puts your body into an induced menopause. I found it did help with the pain of the endometriosis and fibroids but the hot flushes and feeling very sad and depressed was terrible but because it was an injection I had to just ride with it. The hot flushes were constant and the feeling of depression and sadness came in waves. The pain had gone which was great so I just pushed through hoping the side effects would get better but they didn’t. As far as I remember I did 2 injections, each injection lasts 3 months but I couldn’t continue after that as the sadness was just to much for me.

Moving along until now, I have had many more tests to make sure all my pain is the endometriosis and not something else. I’ve had a camera in all parts of my body. Everything has been checked and thank god nothing major has been found. Endometriosis makes your feel like you are going completely crazy as the pain seems to be everywhere in the pelvic, stomach area. Sometimes it’s just my ovaries that are sore, sometimes my bowel, sometimes its my whole pelvis, my hips, legs, gut….I mean the list goes on! I can honestly say everyday there is some kind of pain in what I call the stomach area and I honestly think now that it’s all down to endometriosis and fibroids.

For the last few weeks I have been in a lot of pain so I spoke to my gynecologist and we decided to try another type of induced menopause called Synarel. Apparently the side affects were meant to be less than the injection I had before and because it’s a nasal spray that is taken twice a day, one in the morning and once in the evening, if the affects were bad I could just stop it at any time.

6 days ago I started the medication, along with the Synarel, I was on a low dose of HRT as well. I have to say the pain relief was pretty much immediate but also were the side affects. I have noticed that my body temperature has gone up but no real hot flushes. My skin is super dry. My face feels and looks so dehydrated. Its feeling so tight and sore. Worst of all, my anxiety has gone through the roof. I don’t really suffer with anxiety just sometimes if I’m a little worried about something but this constant feeling is in my gut. It’s like someone is sitting on my chest and I need to scream and cry to get it out. I’ve been finding it so hard to breathe. It’s like your suffocating. It’s like you need to vomit sometimes but you don’t feel nauseous. It’s a type of pain in my gut, like a pressure pain. The feeling of sadness is just so bad. It’s so hard to describe the feeling of sadness. It’s an ache in your body of complete sadness.

Yesterday it all took its toll and I cried so hard. It was like my body couldn’t take anymore and I just broke down and couldn’t control the crying or the sadness.

It’s so hard to explain this feeling to your partner and you cannot expect them to understand. David asked me why was I sad but I couldn’t answer because It’s just a very dark feeling in your whole body. It’s very strange and to be honest, scary. I am generally a bright happy person, so to feel this dark and to have dark thoughts is a very scary feeling so I have decided to stop taking the Synarel. Even though the pain will come back, I’d rather the pain than this dark sicking feeling running through my whole body.

So I am back to the start AGAIN. I don’t know what to do. I don’t know how to stop the pain but I just have to keep trying everything. Maybe the next step for me is to remove my ovaries but I will talk to my gynecologist about it all and see what we can do.

I often think to myself why was I given this body. I should have a healthy body. All I ever want to do is be fit and healthy and active. This is the wrong body for me.

I don’t have the answer to why I have this sore body. I don’t have the answer as to how to heal my body so all I can do is what I am doing and try to continue to figure it out and maybe one day I will wake up pain free.

So from today no more Synarel, gotta try and flush it out of my body as quick as possible so I can get rid of this horrible feeling in my gut and nervous system. Lots of walking and a bit of jogging and hopefully in a few days, I’ll be in pain but lets call it Happy Pain!

Let me know if any of you guys have had the same experience as I’m having or if you have even found things to help. I think I am going to have to go down the holistic route as I’ve tried all the medication in the world.

Lots of love

Stay safe

Stay Home

Marie-Ann

xoxo

Categories: Uncategorized

Tagged as:

Marie-Ann

Growing up with The Corrs & music has been amazing! Of course I was going to do it, its in my blood!
Lover of food, fashion and music. Cruelty Free. Vegetarian. Vegan.
Its my Diary! x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: